ICD-10-CM Code for Poisoning by cephalosporins and other beta-lactam antibiotics, intentional self-harm T36.1X2

ICD-10 code T36.1X2 for Poisoning by cephalosporins and other beta-lactam antibiotics, intentional self-harm is a medical classification as listed by WHO under the range - Injury, poisoning and certain other consequences of external causes .

Subscribe to Codify by AAPC and get the code details in a flash.

Poisoning by cephalosporins and other beta-lactam antibiotics, intentional self-harm

T36

Excludes1: antineoplastic antibiotics (T45.1-)
locally applied antibiotic NEC (T49.0)
topically used antibiotic for ear, nose and throat (T49.6)
topically used antibiotic for eye (T49.5)

Tabs
Get crucial instructions for accurate ICD-10-CM T36.1X2 coding with all applicable Excludes 1 and Excludes 2 notes from the section level conveniently shown with each code.
This section shows you chapter-specific coding guidelines to increase your understanding and correct usage of the target ICD-10-CM Volume 1 code.

Forum

Have a question about ICD-10-CM Code T36.1X2 ? Start a discussion here